Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRYKER CORPORATION PNEUMOSURE; INSUFFLATOR, LAPAROSCOPIC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRYKER CORPORATION PNEUMOSURE; INSUFFLATOR, LAPAROSCOPIC
Model Number
0620040660
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
09/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Tubing broke off on the trocar in the middle of the case with loss of insufflation.
New Search
Submit an Adverse Event Report
Brand Name
PNEUMOSURE
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer
(Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key
23061946
Report Number
23061946
Device Sequence Number
9809226
Product Code
HIF
UDI-Device Identifier
07613327055634
UDI-Public
(01)07613327055634(11)241201(10)24N0238
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
09/08/2025
Report Date
(Section F)
09/08/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
0620040660
Device Catalogue Number
0620-040-660
Device Lot Number
24N0238
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/16/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
09/08/2025